# SDR SWAA010890

- Difficulty date: March 24, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 48,605 hours, 48,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND 2.25 INCH LONG EXTERNAL FUSELAGE SKIN CRACK AT BS 500+4, STR 10L.  REPAIRED SKIN PER BAC SB.
